# SDR UPS99229910

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Cutout
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, AFT CARGO DOOR SUSPECT CRACK IN HANDLE CUTOUT.  REPAIRED IAW SRM 51-10-02.
